# SDR QXEA2025060900249

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 5,205 hours, 4,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3478
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 5,200 hours, 4,089 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 2030. PARTIAL SLIDE DEPLOYMENT UPON OPENING L1 DOOR. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REFERENCE LOG PAGE 1120486 FOR REMOVAL OF FORWARD PASSENGER DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY AND GIRT BAR. REFERENCE LOG PAGE 1120489 FOR CORRECTIVE ACTION OF DISCHARGED FORWARD PASSENGER DOOR PNEUMATIC ASSEMBLY. INSTALLED SERVICEABLE FORWARD PASSENGER DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY IAW EMBRAER 175 MM TASK# 26-65-01-400-801-A. RE-INSTALLED ORIGINAL FORWARD PASSENGER DOOR GIRT BAR IAW EMBRAER 175 MM TASK# 52-11-41-400-8701-A. RETURNED TO SERVICE.
